Senile purpura occurs because of a weakness of the vascular supporting tissues mainly caused by aging and is most often seen on the dorsal surface of the hands and the extensor surfaces of the forearms, and has also been observed in the oral mucosa of elderly patients. These red lesions present as sharply margined subcutaneous hemorrhagic spots and are due to trauma, such as damage to the endothelium of small blood vessels, or a coagulation defect. They can also be due to reduced perivascular support, or capillary fragility and permeability, or a combination of all of these factors. Oral manifestation of senile purpura can also be induced by long periods of medication use leading to fragile areas of the mucosa. The presence of senile purpura requires continuous follow-up since drug-induced purpura may cause plaque function alterations. An accurate diagnosis in elderly complete denture wearers can minimize bleeding and prevent possible development of ulcerations under the dentures, especially during the adaptation period to the prosthesis. This case report, presents the care and 3-year follow-up of a 66-year-old woman with complete dentures who presented with the oral manifestations of senile purpura caused by the continued use of several medications.